Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 63, NWS Milwaukee, WI

August 20, 2010Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 20, 2010, 4:41 PM CDT for Sheboygan County, Wisconsin. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2010, 4:41 PM CDT (21:41 UTC)
Expired
Aug 20, 2010, 5:10 PM CDT
In force
29 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 4:57 PM CDTTSTM WND DMGSheboygan, WINUMEROUS TREES DOWN IN THE CITY. SOME UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 1:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1534 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WUUS53 KMKX 202141
SVRMKX
WIC117-202230-
/O.NEW.KMKX.SV.W.0063.100820T2141Z-100820T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT FRI AUG 20 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 530 PM CDT

* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CEDAR GROVE...OR 12 MILES SOUTH OF SHEBOYGAN FALLS...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHEBOYGAN FALLS...HOWARDS GROVE...SHEBOYGAN...OOSTBURG...SHEBOYGAN
  AIRPORT...KOHLER ANDRAE STATE PARK...KOHLER...GIBBSVILLE...
  JOHNSONVILLE AND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4366 8770 4360 8776 4357 8778 4355 8778
      4355 8790 4361 8798 4389 8788 4389 8772
      4383 8772 4379 8771 4378 8769
TIME...MOT...LOC 2141Z 229DEG 29KT 4357 8781
WIND...HAIL 60MPH 1.00IN

$$

ZABEL
1 follow-up statement
376 
WWUS53 KMKX 202210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 PM CDT FRI AUG 20 2010

WIC117-202221-
/O.CAN.KMKX.SV.W.0063.000000T0000Z-100820T2230Z/
SHEBOYGAN WI-
510 PM CDT FRI AUG 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHEBOYGAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4366 8770 4360 8776 4357 8778 4355 8778
      4355 8790 4361 8798 4389 8788 4389 8772
      4383 8772 4379 8771 4378 8769
TIME...MOT...LOC 2211Z 229DEG 29KT 4373 8756

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:39 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Aug 20, 1:39 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CDT FRI AUG 20 2010

.UPDATE...

LATEST RUC SOUNDINGS KEEPS VEERING WIND PROFILE IN THE LOW LEVELS A
BIT LONGER. THIS PROLONGS THE SUPER CELL POTENTIAL OVER SOUTH EAST
AND ESPECIALLY SOUTH CENTRAL WISCONSIN INTO THE EVENING. EHI AT
NEAR 3 AT MKE AND MSN AT 22Z AND 23Z...AND STILL 1.5 TO 2.0 AT
03Z. BULK RICHARDSON NUMBERS BETWEEN 35 AT 45. CAP AT 900 MB
APPEARS TO WEAKEN AND BREAKS BY 20Z.

LATEST 4 KM 15Z WRF DEVELOPS DEEP CONVECTION AFTER 00Z IN A LINE
FROM NEAR OSHKOSH TO MADISON TO LAFAYETTE COUNTY. MODEL KEEPS CELLS
FAIRLY DISCRETE WITH AROUND 5 OR 6 SEPARATE STORMS.

THE LATEST HIGH RES RAPID REFRESH BRINGS THUNDERSTORMS NOW OVER
NORTHWEST ILLINOIS INTO SOUTH CENTRAL WISCONSIN AROUND 21Z.

APPEARS SEVERE WEATHER THREAT REMAINS WITH PARAMETERS INCREASING
FOR SEVERE POTENTIAL LATE THIS AFTERNOON AND THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 1125 AM CDT FRI AUG 20 2010/

SHORT TERM...

LATE THIS AFTERNOON AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

WARM FRONT ACROSS CENTRAL WISCONSIN WILL PUSH NORTH ACROSS
NORTHERN WISCONSIN AND THE U.P. BY EVENING. WEAK SURFACE TROUGH
ACROSS MINNESOTA TO KANSAS ASSOCIATED WITH MID LEVEL SHORTWAVE
OVER THE PLAINS. THE SURFACE TROUGH WILL PUSH ACROSS MUCH OF WISCONSIN
AND WESTERN ILLINOIS OVERNIGHT AS THE PLAINS SHORTWAVE MOVES EAST.
THE 12Z NAM SPLITS THE SHORTWAVE WITH ONE TROUGH MOVING ACROSS
WESTERN LAKE SUPERIOR AND A SOUTHERN ONE EXITING EASTERN COLORADO
THE NORTHERN THIS EVENING.

ZERO TO 6 KM SHEAR NOW AROUND 40 TO 45 KNOTS THEN WEAKENS BY
EVENING TO AROUND 35 KNOTS. TORNADO PARAMETERS WILL BE GREATEST
LATE THIS AFTERNOON. AFTERNOON NAM SURFACE BASED CAPE FROM 3000
TO 4000 J/KG. CAP AROUND 900 MB WEAKENS BY MID AFTERNOON ON BOTH
RUC AND NAM SOUNDING. HELICITY NEAR 200 OVER EASTERN SECTIONS OF
THE FORECAST AREA BUT LOWER TO THE WEST OVER SOUTH CENTRAL
WISCONSIN. RUC SHOWS EHI AROUND 3 IN THE SOUTHEAST BUT A LITTLE
LOWER WITH AROUND 1.5 OVER SOUTH CENTRAL WISCONSIN.  BULK
RICHARDSON NUMBER AROUND 35 OVER SOUTHEAST WISCONSIN BY
EVENING...BUT MAINLY IN THE 70S OVER SOUTH CENTRAL WISCONSIN.

LOW LEVEL WINDS VEER OVER SOUTH CENTRAL WISCONSIN THIS AFTERNOON
AND OVER SOUTHEAST WISCONSIN DURING THE EVENING. THEREFORE ANY
THUNDERSTORMS THAT DEVELOP IN THE EARLY AFTERNOON WILL HAVE SUPER
CELL TENDENCIES OVER SOUTH CENTRAL WISCONSIN...WITH SUPER CELL
POTENTIAL INTO THE EARLY EVENING OVER THE SOUTHEAST. IT APPEARS
MAIN TRIGGER...THE SHORTWAVE...WILL INCREASE UPWARD MOTION JUST AS
THE SUPER CELL THREAT STARTS TO DIMINISH. HOWEVER THERE DOES
APPEAR TO BE SOME POTENTIAL FOR THESE TO OVERLAP...ESPECIALLY OVER
THE SOUTHEAST. IN OTHER WORDS THE QUICKER ANY DEEP CONVECTION
DEVELOPS...THE MORE LIKELY IT WILL BE SEVERE. SPC KEEPS MAIN
TORNADO THREAT AREA TO THE NORTH OF THE FORECAST AREA CLOSER TO THE
WARM FRONT...ALTHOUGH WE ARE IN THE 2 PCT PROBABILITY AREA.

NAM SHOWS QPF DEVELOPING AFTER 21Z AND CONTINUING DURING THE
EVENING. AFTER MIDNIGHT MOST CONVECTION WAS OVER SOUTHEAST
WISCONSIN AND ALONG THE ILLINOIS BORDER IN SOUTH CENTRAL
WISCONSIN. SOME HEAVY RAINFALL POSSIBLE WITH PRECIPITABLE WATER
VALUES NEAR 2 INCHES AND RATHER SLOW MOVEMENT OF THE STORMS.
CORFIDI VECTORS TONIGHT ARE GENERALLY LESS THAN 10 KNOTS.

SATURDAY...FORECAST CONFIDENCE MEDIUM.

700 MB LOW IS OVER SOUTHEAST TIP OF WISCONSIN SATURDAY MORNING
WITH BEST LIFT OVER SOUTHERN LAKE MICHIGAN. CORFIDI VECTORS REMAIN
WEAK AT 10 KNOTS OR LESS. THIS WILL BRING HIGH QPF POTENTIAL VERY
CLOSE TO THE SOUTHEAST TIP OF THE FORECAST AREA...WITH THE KENOSHA
FORECAST SOUNDING SATURATED BELOW 500 MB. NAM SURFACE LOW MOVES
ACROSS THE SOUTHERN TIP OF LAKE MICHIGAN. WILL HAVE TO WATCH FOR A
POTENTIAL SHARS RAINFALL EVENT...ALTHOUGH 700 MB WINDS MAY BE TO
WESTERLY FOR A CLASSIC SOUNDING PROFILE.

12Z NAM SOUNDING SHOW 1500 J/KG RESIDUAL SURFACE BASED CAPE EVEN
OVER SOUTH CENTRAL WISCONSIN...SO LINGERING SHOWERS STILL
POSSIBLE...ALTHOUGH MID LEVEL DRYING IS STRONG...AND A CAP DOES
DEVELOP BY MID AFTERNOON OVER SOUTH CENTRAL WISCONSIN. GFS BRINGS
MORE QPF BACK WEST THAN NAM. MET/MAV MOS GUIDANCE STILL BELOW 20
PERCENT...SO MAY STILL LEAVE THE FORECAST DRY FOR THE AFTERNOON.

SUNDAY AND MONDAY...FORECAST CONFIDENCE HIGH.

SHORTWAVE EXITS THE EASTERN GREAT LAKES AS UPPER LEVEL RIDGE
BUILDS OVER THE UPPER MISSISSIPPI VALLEY AND WISCONSIN REGION AS
HIGH PRESSURE EXTENDS ACROSS THE GREAT LAKES REGION.

LONG TERM...

TUESDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM

A RATHER STRONG SHORTWAVE PUSHES ACROSS SOUTH CENTRAL WISCONSIN
WITH A TRAILING COLD FRONT PUSHING ACROSS THE FORECAST AREA
TUESDAY. QPF IS RATHER LIGHT...BUT 12Z GFS AND 00Z ECMWF DOES
BRING FROM 0.05 TO 0.10 INCH OF QPF. THIS AND THE RATHER STRONG
SHORTWAVE LENDS TO AN INCREASE IN POPS INTO THE LOWER CHANCE
CATEGORY AND MENTION OF SOME THUNDERSTORM POTENTIAL.

WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM

UPPER RIDGE BUILDS ACROSS THE UPPER MISSISSIPPI VALLEY AND PUSHES
INTO WISCONSIN FRIDAY. THIS BRINGS COOLER AND LESS HUMID AIR INTO
THE AREA.

&&

.MARINE...

GUSTY SOUTH WINDS WILL CONTINUE UNTIL EARLY EVENING
ACROSS KMSN AND KUES. LAKE BREEZE SHOULD REACH KMKE AND KENW DURING
THE EARLY AFTERNOON AND LIMIT GUSTS.

MAIN ISSUE IS DEALING WITH THUNDERSTORMS FOR TONIGHT. WENT WITH
VICINITY THUNDER IN TAFS AFTER 22Z TO 23Z FRIDAY GIVEN SOME
UNCERTAINTY WITH TIMING OF STORMS INTO THE AREA. EXPECT BROKEN LINE
OF STORMS TO REACH KMSN AFTER 00Z SATURDAY AT KMSN...AND AFTER 01Z
TO 02Z AT THE EASTERN TAF SITES.

THE STORMS SHOULD CONTINUE ON AND OFF THROUGH AT LEAST 07Z TO 08Z
SATURDAY AT KMSN...AND UNTIL 11Z TO 12Z SATURDAY AT THE EASTERN TAF
SITES. WENT WITH PREVAILING VFR TO MVFR VISIBILITIES...AND VFR
CEILINGS...WITH THE THUNDERSTORMS. IFR VISIBILITIES ARE POSSIBLE AT
TIMES. LEFT THUNDER IN PREVAILING GROUP UNTIL MID MORNING SATURDAY
FOR ANY LINGERING STORMS IN THE AREA.

PRECIPITATION SHOULD THEN GRADUALLY END BY LATE MORNING...WITH WINDS
SHIFTING AROUND TO THE NORTHEAST AND NORTH. SCATTERED TO BROKEN
CUMULUS THEN EXPECTED THROUGH THE REST OF SATURDAY.

&&

.MARINE...TIGHT SURFACE PRESSURE GRADIENT AND GOOD LOW LEVEL MIXING
MAY ALLOW FOR SOME GUSTS TO NEAR 22 KNOTS AT TIMES THROUGH EARLY
THIS EVENING ACROSS THE NEARSHORE WATERS. AT THIS TIME...DO NOT
THINK THEY WILL BE FREQUENT OR WIDESPREAD ENOUGH FOR A SMALL CRAFT
ADVISORY.

GOOD MIXING AND A TIGHT PRESSURE GRADIENT MAY ALLOW FOR WINDS TO
FREQUENTLY GUST TO NEAR 22 KNOTS AGAIN LATE SATURDAY NIGHT AND
SUNDAY ACROSS THE NEARSHORE WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.

&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Aug 20, 2:30 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT FRI AUG 20 2010

WIZ046-047-051-052-056>060-062>072-211000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
230 PM CDT FRI AUG 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT...AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH.

SOME OF THE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS
THE MAIN THREAT.

LOCALLY HEAVY RAINS ARE POSSIBLE SD WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS FOR SOUTHEAST WISCONSIN...WITH A
SLIGHT CHANCE OF THUNDERSTORMS IN SOUTH CENTRAL WISCONSIN SATURDAY
MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR ALL OF
SOUTHERN WISCONSIN TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.  RAINFALL
REPORTS ARE ALSO NEEDED.

LMZ643>646-211000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
230 PM CDT FRI AUG 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. SOME OF THE STORMS ARE EXPECTED TO BECOME SEVERE WITH
DAMAGING WINDS THE MAIN THREAT.

WINDS AND WAVES WILL APPROACH SMALL CRAFT CRITERIA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES WILL APPROACH SMALL CRAFT CRITERIA SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING. THERE IS A
SLIGHT CHANCE OF THUNDERSTORMS TUESDAY.

KAPELA
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 20, 4:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     STOUGHTON               42.92N 89.22W
08/20/2010                   DANE               WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. ESTIMATED TIME BASED ON
            RADAR.

&&

SHENTZ
Local storm report, Aug 20, 4:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND GST     MCFARLAND               43.02N 89.29W
08/20/2010  E55 MPH          DANE               WI   TRAINED SPOTTER

&&

KUHLMAN
Local storm report, Aug 20, 4:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             STONE BANK              43.14N 88.41W
08/20/2010  M0.50 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

KUHLMAN
Local storm report, Aug 20, 4:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     2 W WATERTOWN           43.19N 88.76W
08/20/2010                   JEFFERSON          WI   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN. ESTIMATED WINDS TO 50 MPH

&&

KUHLMAN
Local storm report, Aug 20, 4:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     3 SE SULLIVAN           42.98N 88.55W
08/20/2010  M58 MPH          JEFFERSON          WI   OFFICIAL NWS OBS

&&

KUHLMAN
Local storm report, Aug 20, 4:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT FRI AUG 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     REEDSBURG               43.53N 90.00W
08/20/2010  M54 MPH          SAUK               WI   AMATEUR RADIO

&&

KUHLMAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 3:05 PM CDTSevere Thunderstorm WarningMKXGreen Lake19 min
Aug 20, 3:38 PM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock52 min
Aug 20, 3:44 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha46 min
Aug 20, 4:08 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk52 min
Aug 20, 4:11 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson49 min
Aug 20, 4:20 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha55 min
Aug 20, 4:35 PM CDTSevere Thunderstorm WarningMKXDodge, Washington55 min
Aug 20, 4:43 PM CDTSpecial Marine WarningMKX62 min
Aug 20, 4:54 PM CDTAreal Flood AdvisoryMKXIowa, Sauk3 hr
Aug 20, 5:06 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk39 min
Aug 20, 5:07 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington53 min
Aug 20, 5:15 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan30 min
Aug 20, 5:16 PM CDTFlash Flood WarningMKXColumbia, Dane, Iowa, Sauk107 min
Aug 20, 5:38 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake28 min
Aug 20, 5:39 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth26 min
Aug 20, 5:54 PM CDTSpecial Marine WarningMKX63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.